MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-28
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 11/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient codes: (b)(4) labeled 2100 labeled device codes: (b)(4) labeled na internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined and treatment appears to be related to the circumstances of the procedure.The reported patient effects of angina and thrombosis, as listed in the absorb gt1 instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.The additional absorb gt1 referenced in b5 and d11 is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that on (b)(6) 2016 one 3.0x28 and one 3.0x23 absorb gt1 scaffold were implanted in the heavily calcified, mid to distal left anterior descending coronary artery.The patient had chest pain on (b)(6) 2016 and was found to have in-scaffold thrombosis in both scaffolds.The thrombus was treated with balloon dilatation using a non-compliant balloon.The patient had a good outcome.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6100329
Report Number2024168-2016-07933
Device Sequence Number11054767
Product Code PNY
UDI-Device Identifier08717648213069
UDI-Public(01)08717648213069(17)170711(10)6071261
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2017
Device Catalogue Number1235300-28
Device Lot Number6071261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2016
Initial Report FDA Received Date11/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTHER: 3.0 X 23 ABSORB GT1 SCAFFOLD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;